Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Stable extensions of homeomorphisms on the pseudo-arc

Author: Judy Kennedy
Journal: Trans. Amer. Math. Soc. 310 (1988), 167-178
MSC: Primary 54F20; Secondary 54F50, 54H20
MathSciNet review: 939804
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the following:

Theorem. If $ P' $ is a proper subcontinuum of the pseudoarc $ P,\,h' $ is a homeomorphism from $ P' $ onto itself, and $ \Theta $ is an open set in $ P$ that contains $ P' $, then there is a homeomorphism $ h$ from $ P$ onto itself such that $ h\vert P' = h' $ and $ h(x) = x$ for $ x \notin \Theta $.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54F20, 54F50, 54H20

Retrieve articles in all journals with MSC: 54F20, 54F50, 54H20

Additional Information

PII: S 0002-9947(1988)0939804-4
Keywords: Continuum, pseudoarc, chainable, pseudocircle, hereditarily indecomposable, stable homeomorphism, extensions of homeomorphisms
Article copyright: © Copyright 1988 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia